Volume 8, 2002A tribute to JL Lions
|Page(s)||587 - 602|
|Published online||15 August 2002|
Asymptotic behaviour of stochastic quasi dissipative systems
Scuola Normale Superiore di Pisa, piazza dei Cavalieri 7,
56126 Pisa, Italy; DaPrato@sms.it.
We prove uniqueness of the invariant measure and the exponential convergence to equilibrium for a stochastic dissipative system whose drift is perturbed by a bounded function.
Mathematics Subject Classification: 47D07 / 35K90
Key words: Stochastic systems / reaction-diffusion equations / invariant measures.
© EDP Sciences, SMAI, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.